# SDR FDEA202307101193

- Difficulty date: July 10, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N927FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27220
- Aircraft time: 71,882 hours, 28,074 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Holder
- Part number: 20131A
- Part serial: 65679
- Condition: Failed
- Location: Unknown
- Part time: 5,236 hours, 3,902 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MDIS  927     33-50  9214     10JUL23  CDG  FACT  U  EMERGENCY LIGHT TEST FAIL,  LIGHTS L30 (R/H ESCAPE SLIDE LIGHT), L27 (OVERDOOR  EXIT SIGN) AND L26 (EXIT LOCATOR SIGN) START TO  ILLUMINATE BUT GOES OFF AFTER FEW SECONDS.  EMERGENCY EXIT LIGHT BATTERY PACK (M730) SUSPECTED.  (SCHEMATIC 33-51-01 PAGE 117.1  SHEET3).   R/I  10JUL23 10:31   CDG U  REASON CODE : PREMATURE REMOVAL/INSTALLATION  OFF  MPN: 2013-1A                             POS: 1  SRL: 65679  ON  MPN: 2013-1A              CPN: 3301128  SRL: 52388                     TAG NBR: 3I4862    FACT 10JUL23 10:31   CDG U  AMM: 33-51-07-02  M730 BATTERY PACK REPLACED PER AMM 33-51-07-02. OPS  TEST OK.  SDR INFOS (PART OFF):  PART NAME:757 BATTERY ASSEMBLY  MANUFACTURER: DERLAN INC. SANTA ANA,CA  PART NUMBER: 2013-1A  SERIAL NUMBER: 65679
